skip to main content
previous page 1 Resultados 2 3 next page
Refinado por: data de publicação: 2001Até2006 remover Base de dados/Biblioteca: World Scientific Journals (World Scientific Publishing Co.) remover assunto: Physics remover assunto: Mathematical Models remover
Result Number Material Type Add to My Shelf Action Record Details and Options
11
Material Type:
Artigo
Adicionar ao Meu Espaço

Failure properties of fiber bundle models

Pradhan, Srutarshi ; Chakrabarti, Bikas K.

Int. J. Mod. Phys. B 17 5565 (2003) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
12
Material Type:
Artigo
Adicionar ao Meu Espaço

Study of a pair of coupled continuum equations modeling surface growth

Huda, Ain-Ul ; Dutta, Omjyoti ; Mookerjee, Abhijit

Texto completo disponível

Ver todas as versões
13
Material Type:
Artigo
Adicionar ao Meu Espaço

Non trivial behavior of the linear response function in phase ordering kinetics

Corberi, Federico ; Fusco, Nicola ; Lippiello, Eugenio ; Zannetti, Marco

Texto completo disponível

Ver todas as versões
14
Material Type:
Artigo
Adicionar ao Meu Espaço

Testing boundary conditions efficiency in simulations of long-range interacting magnetic models

Cannas, Sergio A. ; Lapilli, Cintia M. ; Stariolo, Daniel A.

Texto completo disponível

Ver todas as versões
15
Material Type:
Artigo
Adicionar ao Meu Espaço

Exactly solvable models through the generalized empty interval method: multi-species and more-than-two-site interactions

Aghamohammadi, Amir ; Khorrami, Mohammad

Int. J. Mod. Phys. B18 (2004) 2047-2055 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
16
Material Type:
Artigo
Adicionar ao Meu Espaço

Directed Percolation and Systems with Absorbing States: Impact of Boundaries

Frojdh, P. ; Howard, M. ; Lauritsen, K. B.

Int. J. Mod. Phys. B 15, 1761-1797 (2001) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
17
Material Type:
Artigo
Adicionar ao Meu Espaço

SUPERSYMMETRIC YANG-MILLS QUANTUM MECHANICS IN VARIOUS DIMENSIONS

Wosiek, Jacek

International Journal of Modern Physics A, 30 July 2005, Vol.20(19), pp.4484-4491 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
18
Material Type:
Artigo
Adicionar ao Meu Espaço

RENORMALIZATION GROUP FOR THE PROBABILITY DISTRIBUTION OF MAGNETIC IMPURITIES IN A RANDOM-FIELD ϕ4 MODEL

Mukaida, Hisamitsu ; Sakamoto, Yoshinori

International Journal of Modern Physics B, 10 March 2004, Vol.18(6), pp.919-948 [Periódico revisado por pares]

Texto completo disponível

19
Material Type:
Artigo
Adicionar ao Meu Espaço

Internet data packet transport: from global topology to local queueing dynamics

Lee, H. K. ; Goh, K. -I. ; Kahng, B. ; Kim, D.

Texto completo disponível

Ver todas as versões
20
Material Type:
Artigo
Adicionar ao Meu Espaço

The Effect Of Delay Times On The Optimal Velocity Traffic Flow Behavior

Ez-Zahraouy, H. ; Benrihane, Z. ; Benyoussef, A.

Texto completo disponível

Ver todas as versões
previous page 1 Resultados 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2002  (1)
  2. 2002Até2002  (2)
  3. 2003Até2003  (5)
  4. 2004Até2005  (15)
  5. Após 2005  (7)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. arXiv  (27)
  2. HAL (CCSd)  (1)
  3. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.